Jump to content

Coming of Paxil


rikka

Recommended Posts

I am so excited after 5 years of being on it, I am weaning off Paxil. I was on 30mg/day. The last two weeks I have been down to 25mg/day. I would like to say I am doing ok but it is so hard to analyze these things from an outside prospective. I mean I feel like I am being hyper-emotional, but there have also been some cruddy things going on recently. I am having a hard time distinguishing between the "cause and effect" of it all -> is coming off the paxil causing the hyper-emotions thereby precipitating the cruddy events? Or are the events separate from the situation and I am just overanalyzing the situation (ugh my head is spinning just writing this).

 

Anyway, I know there are a few people on this board who have use(d) Paxil - how did weaning off the drug effect you? My doctor keeps asking about "withdrawl symptoms" - I don't have the slightest clue what that would even be like (so I assume I am not experiencing them).

Link to comment
Share on other sites

Thanks ladies! It is something that I have been wanting to do for quite sometime, and I am finally at the point where I hope it will be ok. I am also afraid that some of what I am "feeling" is psycho-somatic, knowing that my "safety net" is gone I kind of am freaking out.

 

Kuiks, how long did bizzarro effects last for?

Link to comment
Share on other sites

HOW to STOP MULTITASKING
HOW to STOP MULTITASKING

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...